# SDR USAA2013050600018

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 46,609 hours, 19,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 18ABC EMERGENCY EXIT LIGHT MISSING LENS.  MAINTENANCE INSTALLED EMERGENCY LIGHT LENS AT 18ABC.  REFERENCE MPPM 54-10-01.
